# SDR RRXA000009

- Difficulty date: January 11, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Duct
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND HOLES, MAIN CARGO CABIN OPEN AIR DUCT AT STA 380.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.    REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 51-1-21 & 51-1-4.
